# SDR 3EJA95608/18/21

- Difficulty date: August 18, 2021
- Submitted: September 6, 2021
- Operation: Air carrier
- Aircraft: N956JS
- Make and model: Cessna 750
- Aircraft serial: 7500112
- Aircraft time: 5,960 hours, 3,274 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 67085246
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN GEAR SELECTED DOWN AND EXTENDED AND LOCKED AND CASS MESSAGE ANTI SKID FAILED ILLUMINATED. REPLACED RH MLG HARNESS. OPS CK GOOD
